MathSciNet Relay Station
MathSciNet bibliographic data
MR2009301 49J40 (47H05 47J20 49J53)
Fang, Ya-ping; Huang, Nan-jing $H$-monotone operator and resolvent operator technique for variational inclusions. Appl. Math. Comput. 145 (2003), no. 2-3, 795–803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement